# SDR IPXA10562307

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,400 hours, 17,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, FABRICATE NEW FLOOR PANEL 211XAF TO ACCOMODATE NEW FLOOR STRUCTURE.   FABRICATED NEW FLOOR PANEL 211XAF IAW EO.
